# SDR SCNA95223

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AND101331401
- Condition: Corroded
- Location: Bs 340-460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT (HMV), THE SEAT TRACK LOCATED AT BS 344-460, ON THE INBOARD SIDE OF STRINGER 17L, WAS FOUND TO HAVE LEVEL 2 CORROSION.  REMOVED AND REPLACED THE SEAT TRACK IAW B727 SRM 53-10-05.
